Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 126, NWS North Platte, NE

May 5, 2007Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 2:46 PM MDT for Cherry County, Nebraska. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 2:46 PM MDT (20:46 UTC)
Expired
May 5, 2007, 3:45 PM MDT
In force
59 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Cherry County, NE

The radar

The North Platte radar (KLNX), 110 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 2:47 PM MDTHAIL 128 Nne Hyannis, NENICKEL TO QUARTER HAIL.
May 5, 3:34 PM MDTHAIL 1Eli, NEPUBLIC REPORTED STREET WHITE WITH NICKLE DIME AND THE OCCASIONAL QUARTER HAIL AT ELI
May 5, 3:55 PM MDTHAIL 1.253 Wnw Cody, NEHAIL ALMOST COVERED THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 052046
SVRLBF
NEC031-052145-
/O.NEW.KLBF.SV.W.0126.070505T2046Z-070505T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 PM MDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 345 PM MDT

* AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 61 CROSSING THE SNAKE
  RIVER TO ROUND LAKE...OR ALONG A LINE EXTENDING FROM 30 MILES
  SOUTHEAST OF GORDON TO 34 MILES NORTHWEST OF MULLEN...AND MOVING
  NORTH AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER BY 310 PM MDT...
  MERRIMAN BY 320 PM MDT...
  SCHOOLHOUSE LAKE AND MEDICINE LAKE BY 335 PM MDT...
  ELI BY 345 PM MDT...

LAT...LON 4258 10175 4212 10152 4250 10121 4296 10123
      4297 10197

$$

MASEK
2 follow-up statements
000 
WWUS53 KLBF 052102
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT SAT MAY 5 2007

NEC031-052145-
/O.CON.KLBF.SV.W.0126.000000T0000Z-070505T2145Z/
CHERRY NE-
301 PM MDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WESTERN CHERRY COUNTY...

AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 61 CROSSING THE
NIOBRARA RIVER TO ROUND LAKE...OR ALONG A LINE EXTENDING FROM 28
MILES SOUTH OF MARTIN TO 37 MILES NORTHWEST OF MULLEN...MOVING NORTH
AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MERRIMAN BY 315 PM MDT...
  SCHOOLHOUSE LAKE AND MEDICINE LAKE BY 330 PM MDT...
  ELI BY 345 PM MDT...

LAT...LON 4256 10184 4212 10152 4250 10121 4296 10123
      4297 10197

$$

MASEK
000 
WWUS53 KLBF 052115
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM CDT SAT MAY 5 2007

NEC031-052145-
/O.CON.KLBF.SV.W.0126.000000T0000Z-070505T2145Z/
CHERRY NE-
314 PM MDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WESTERN CHERRY COUNTY...

AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF MERRIMAN TO 
7 MILES SOUTHWEST OF MEDICINE LAKE...MOVING NORTH AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CODY AND ELI BY 335 PM MDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4256 10184 4212 10152 4250 10121 4296 10123
      4297 10197

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:26 AM MDT, 11 hours 20 minutes earlier.

Area forecast discussion, May 5, 3:26 AM MDT, 11 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 AM CDT SAT MAY 5 2007

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL
BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW
LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND
AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF
HOURS.

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/

DISCUSSION...
AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST
FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION
ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF
EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH
72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY
RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z
SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES
COUNTY.

MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES.

PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW
DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE
HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN
EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE
SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS
AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER
TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS
WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE
UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A
PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL
WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS
OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE
POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE
FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING
ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z.

THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR
TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW
PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL
INTO NEXT THURSDAY.

AVIATION...
WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS
EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND
KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO
MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH
SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY
ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB
ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029-
037-038-059-070-071.
TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD
AND WHEELER COUNTIES.

19/CLB
Hazardous weather outlook, May 5, 10:57 AM MDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 AM CDT SAT MAY 5 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-061030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1157 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...HIGH RISK OF SEVERE WEATHER AND TORNODOES THIS AFTERNOON...
...FLOODING RAINS ALSO A SIGNIFICANT HAZZARD TODAY AND TONIGHT...

SEVERE THUNDERSTORMS HAVE BEEN NEARLY ONGOING OVERNIGHT AND INTO
THIS MORNING.  THE SEVERE THUNDERSTORM ACTIVITY FOR TODAY IS
CURRENTLY AT A LULL HOWEVER TORNADO WATCHES ARE ALREADY OUT FOR THIS
AFTERNOON AND EVENING.

THE SUN IS NOW BREAKING OUT ACROSS SOUTHWESTERN NEBRASKA AND WILL
SPREAD TO MUCH OF THE AREA EARLY THIS AFTERNOON.  THIS BREAK IS
NOT...A BREAK IN THE WEATHER...BUT THE RELOADING OF ENERGY FOR A
WIDESPREAD SEVERE WEATHER LATER THIS AFTERNOON AND EVENING.

THERE IS A HIGH RISK FOR TORNADOES ACROSS THE AREA MAINLY EAST OF
HIGHWAY 83.

THIS IS A DANGEROUS SITUATION...STAY TUNED TO THE WEATHER TODAY FOR
LATER UPDATES AND WARNINGS.

IN ADDITION...TO THE SEVERE WEATHER THREAT...WIDESPREAD HEAVY
RAINFALL IS POSSIBLE OVER THE NEXT 24 HOURS AND A FLASH FLOOD WATCH
IS IN EFFECT FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A
LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE
EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE
WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED
TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND
FLASH FLOODING IS POSSIBLE AS WELL.

BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH
THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER
THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD
BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB/HIRSCH

In the hours before

Local storm report, May 5, 2:02 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 S OCONTO              41.07N 99.76W
05/05/2007  E1.25 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, May 5, 2:05 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             OGALLALA                41.13N 101.72W
05/05/2007  E0.88 INCH       KEITH              NE   PUBLIC

&&

HENDERSON
Local storm report, May 5, 2:06 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 S OCONTO              41.07N 99.76W
05/05/2007  E1.25 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, May 5, 2:17 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             22 NNW HYANNIS          42.29N 101.93W
05/05/2007  E1.00 INCH       CHERRY             NE   PUBLIC

            HAIL CAME WITH HEAVY RAIN. STANDING WATER IN YARD.

&&

HENDERSON
Local storm report, May 5, 2:30 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             9 ENE ELSMERE           42.21N 100.02W
05/05/2007  E2.50 INCH       BROWN              NE   CO-OP OBSERVER

            HAILED FROM 3 TO 315 PM CDT.

&&

HENDERSON
Local storm report, May 5, 2:33 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TORNADO          18 S AINSWORTH          42.29N 99.86W
05/05/2007                   BROWN              NE   FIRE DEPT/RESCUE

            SPOTTERS REPORTED TORNADO 2 MILES NORTH OF TURN OFF
            TOWARDS ELSMERE ON HWY 7 MOVING NORTH.

&&

HENDERSON

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:04 PM MDTSevere Thunderstorm WarningLBFBoyd22 min
May 4, 10:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
May 4, 11:17 PM MDTSevere Thunderstorm WarningLBFCuster28 min
May 4, 11:29 PM MDTSevere Thunderstorm WarningLBFWheeler31 min
May 4, 11:36 PM MDTSevere Thunderstorm WarningLBFLincoln54 min
May 4, 11:41 PM MDTSevere Thunderstorm WarningLBFCuster34 min
May 4, 11:44 PM MDTSevere Thunderstorm WarningLBFCuster, Loup46 min
May 4, 11:47 PM MDTTornado WarningLBFChase43 min
May 4, 11:59 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 5, 12:08 AM MDTTornado WarningLBFPerkins52 min
May 5, 12:12 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer48 min
May 5, 12:27 AM MDTSevere Thunderstorm WarningLBFLoup42 min
May 5, 12:29 AM MDTSevere Thunderstorm WarningLBFLincoln61 min
May 5, 12:33 AM MDTSevere Thunderstorm WarningLBFChase27 min
May 5, 12:46 AM MDTSevere Thunderstorm WarningLBFWheeler28 min
May 5, 12:55 AM MDTFlash Flood WarningLBFLincoln95 min
May 5, 12:57 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
May 5, 1:01 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins44 min
May 5, 2:25 AM MDTFlash Flood WarningLBFLincoln95 min
May 5, 2:35 AM MDTSevere Thunderstorm WarningLBFCuster40 min
May 5, 5:02 AM MDTFlash Flood WarningLBFCuster3 hr
May 5, 7:51 AM MDTSevere Thunderstorm WarningLBFBlaine, Loup24 min
May 5, 8:00 AM MDTFlash Flood WarningLBFCuster3 hr
May 5, 8:49 AM MDTSevere Thunderstorm WarningLBFGarden, Grant56 min
May 5, 9:03 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry57 min
May 5, 9:16 AM MDTSevere Thunderstorm WarningLBFSheridan59 min
May 5, 9:32 AM MDTSevere Thunderstorm WarningLBFLincoln58 min
May 5, 9:35 AM MDTSevere Thunderstorm WarningLBFCuster55 min
May 5, 9:56 AM MDTSevere Thunderstorm WarningLBFBlaine49 min
May 5, 10:08 AM MDTSevere Thunderstorm WarningLBFBrown67 min
May 5, 10:15 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
May 5, 11:18 AM MDTSevere Thunderstorm WarningLBFCuster, Lincoln42 min
May 5, 11:24 AM MDTTornado WarningLBFCuster51 min
May 5, 11:27 AM MDTSevere Thunderstorm WarningLBFBrown42 min
May 5, 11:47 AM MDTSevere Thunderstorm WarningLBFGarden58 min
May 5, 11:58 AM MDTSevere Thunderstorm WarningLBFKeya Paha30 min
May 5, 12:00 PM MDTSevere Thunderstorm WarningLBFThomas30 min
May 5, 12:15 PM MDTTornado WarningLBFBlaine, Custer45 min
May 5, 12:41 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan64 min
May 5, 12:44 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
May 5, 12:57 PM MDTTornado WarningLBFBlaine, Brown63 min
May 5, 1:16 PM MDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
May 5, 1:22 PM MDTSevere Thunderstorm WarningLBFPerkins53 min
May 5, 1:25 PM MDTTornado WarningLBFPerkins30 min
May 5, 1:36 PM MDTTornado WarningLBFCuster34 min
May 5, 1:44 PM MDTSevere Thunderstorm WarningLBFCherry61 min
May 5, 1:45 PM MDTTornado WarningLBFBlaine, Brown60 min
May 5, 1:51 PM MDTSevere Thunderstorm WarningLBFKeith39 min
May 5, 1:59 PM MDTTornado WarningLBFBrown, Keya Paha46 min
May 5, 2:13 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer37 min
May 5, 2:13 PM MDTTornado WarningLBFKeith18 min
May 5, 2:44 PM MDTTornado WarningLBFBrown, Keya Paha, Rock31 min
May 5, 3:10 PM MDTTornado WarningLBFKeya Paha26 min
May 5, 3:30 PM MDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha3 hr
May 5, 3:30 PM MDTTornado WarningLBFHolt, Loup, Rock45 min
May 5, 3:43 PM MDTSevere Thunderstorm WarningLBFCherry28 min
May 5, 4:09 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer51 min
May 5, 4:14 PM MDTTornado WarningLBFHolt, Rock46 min
May 5, 4:37 PM MDTSevere Thunderstorm WarningLBFBoyd23 min
May 5, 4:43 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha38 min
May 5, 4:51 PM MDTSevere Thunderstorm WarningLBFRock24 min
May 5, 5:36 PM MDTSevere Thunderstorm WarningLBFBrown24 min
May 5, 5:37 PM MDTSevere Thunderstorm WarningLBFKeya Paha14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.